# SDR JR2R2020011712111

- Difficulty date: January 17, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N87306
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000414
- Aircraft time: 13,764 hours, 8,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17060287002
- Condition: Corroded
- Location: Frames 89-90
- Part time: 13,674 hours, 8,011 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CABIN FLOOR BEAM CAP RH SIDE OF FLOOR BEAM BETWEEN FR89 AND 90
